# SDR UALA2010122804754

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,813 hours, 14,448 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 3933
- Condition: Faulty
- Location: Eicas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EICAS STATUS MESSAGE ON ARRIVAL WITH UPPER SCREEN INOP ON LT COMPUTER. PROBLEM FOLLOWS WHEN COMPUTERS SWAPPED.  REPLACED LT EICAS COMPUTER.  OPS GOOD.
